# SDR UIEA2014042200155

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,367 hours, 37,439 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 0905206134FE6
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO ACFT FOUND SHIPS BATTERY TO BE DISCHARGED.  R & R SHIPS BATTERY AMM 24-31-01.  BATTERY OPERATIONS CHECKED NORMAL.
